# SDR IPXA2019061943505

- Difficulty date: June 10, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Bracket
- Part number: 2210509107
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C, NR 2 ENGINE OUTBOARD TR LOWER LE ATTACH BRACKET IS CRACKED AT FASTENER HOLE     DOT AND STREAMER ATTACHEDREMOVED AND REPLACED CLIP IAW P&W SRM 54-04-01, P&W 54-04-06, AND P&W CMM 78-32-34
